# SDR SWAA2021071382227

- Difficulty date: June 12, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 46,594 hours, 27,939 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB LOWER SKIN HAS A CRACK AT RIB STA 193.9 16' FROM FRONT SPAR HFEC VERIFIED ; / [01] STOP DRILLED CRACK ENDS PER SRM 55-10-01-2R-11.; [02] TROY ROSSMAN (TECHNICIAN); 17-JUN-2021 00:29 UTC STOP DRILLED CRACK ENDS PER SRM 55-10-01-2R-11. INSPECTED; [03] C/W HOLE PROBE INSP IAW B737 NDT 51-00-00 PART 6 PROC 16 VERIFIED CRACK DOES NOT GO PASS STOP DRILL; [04] OVERSIZE STOP DRILL HOLES 1/16' LARGER PER SRM 51-10-02-0G-1 PARA 12.; [05] TROY ROSSMAN (TECHNICIAN); 17-JUN-2021 01:29 UTC OVERSIZE STOP DRILL HOLES 1/16' LARGER PER SRM 51-10-02-0G-1 PARA 12. INSPECTED; [06] CUT OUT DAMAGE FROM EDGE DISTANCE VIOLATION IAW SRM 55-10-01-2R-11.; [07] PERFORMED HFEC IAW 737 NDT PART 6 51-00-00 PROCEDURE 23 OF CUT OUT OF DAMAGED AREA. NO DEFECT NOTED.; [08] RECEIVED 2024 T-3 .071 FOR FILLER AND 2024T-3 .090 FOR DOUBLER. DRILLED (2) ROWS OUTBOARD AND (1) ROW AFT. WORK DONE IN ACCORDANCE WITH SRM 55-10-01-2R-11.; [09] 8. DOUGLAS BANKO (TECHNICIAN); 18-JUN-2021 09:08 UTC  RECEIVED 2024 T-3 .071 FOR FILLER AND 2024T-3 .090 FOR DOUBLER. DRILLED (2) ROWS OUTBOARD AND (1) ROW AFT. WORK DONE IN ACCORDANCE WITH SRM 55-10-01-2R-11.   C/W INSPECTION.; [10] FABRICATED REPAIR PARTS; TREATED AND PRIMED REPAIR PARTS AND REPAIR AREA PER SRM 55-10-01-2R-11. OK TO INSTALL.; [11] VERIFIED PARTS FAB PER SRM 55-10-01-2R-11. OK TO INSTALL; [12] REPAIRED CRACK IAW SRM 55-10-01-2R-11. SEE CORRECTIVE ACTIONS FOR INDIVIDUAL SIGN-OFFS.
